# SDR VTZA95193

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flex Hose
- Part number: 1419100165
- Condition: Kinked
- Location: Press Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6418 - IAD-BOS - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE PRESSURIZATION BEING INOP IN BOTH AUTO AND MANUAL.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03558 IAW MEL 21-7-3.  MAINTENANCE LATER CLEARED DMI NR 03558, BY REPLACING THE NEGATIVE PRESSURE AND REFERENCE PRESSURE FLEX HOSES TO PRESSURE CONTROLLER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
